# SDR AALA20110420TUL01

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 36,304 hours, 16,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP LIP OF INTERCOSTAL CRACKED SEVERAL PLACES CENTERLINE BETWEEN FLOORBEAMS STATIONS 1287 TO 1309.  INSTALLED NEW INTERCOSTAL BETWEEN STATIONS 1287 TO 1309 PER AARD 51-10-00-5.
